# SDR 05FDEA03877

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Proper
- Location: Ws 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD VANE FLAP, FOUND DOUBLER ON UPPER SKIN AT STA XIFH 256 DIMENS 4 INCH DIAM.  PERFORMED INSPECTION FOUND NO DELAMINATION IAW SRM 51-61-01 VOL 2 TAP TEST.  PERFORMED INSPECTION ON REPAIR IAW SRM 51-71-00 VOL 2 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P2 E3.
